# SDR CALA2025100609643

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 76,229 hours, 28,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21A SIDEWALL LT EGRESS LT FUNCTION INOP. FOUND 21A SIDEWALL LT CONNECTOR FOR EGRESS FUNCTION DISCONNECTED. RECONNECTED CONNECTOR. OPS CK OF EGRESS AND SIDEWALL LT FUNCTION GOOD REF AMM 33-21-00 AND 33-51-00.
